Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
197 Doctors are Online

What causes stomach cramps and bleeding during bowel moments after hernia operation?

I had an umbiliacal herniaoperation approx 8weeks ago. For the last 9 hours i have been experiencing stomach cramps around the navel area increasing in intensity. i have addditionally been experiencing fairly severe bleeding from my anus after passing a stool for thelast 6 days. it eventuually clots after a few moments but it left without pressure will continue to bleed
Asked On : Fri, 14 Mar 2014
Answers:  1 Views:  6
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Internal Medicine Specialist 's  Response
HI
Well come to HCM
I really appreciate your concern, bleeding per rectum could be due to fissures hemorrhoid, inflammatory condition of rectum, beside this it could be due to some systemic disease and all of that needs differentiation and for that clinical examination and testing is needed gross appearance of blood is matter of concern to confirm the site of bleeding like whether it is distal or proximal but the common condition would be hemorrhoids hope this information helps.
Answered: Fri, 19 May 2017
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor